# SDR ASAA2023031242359

- Difficulty date: March 12, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A581028
- Part serial: 4226907
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL147A5810-28 HAS CORRODED INSERTS. GROUNDED - YES. CLEANED, SANDED AND REMOVED DAMAGE AND DAMAGE INSERTS ON AFT WET AREA FLOOR PANEL 147A5810-28 AND REPAIRED IAW B37-800 SRM 55-00-50-2R.
